pierre I'm glad you went back on your medication full dose. It can be a bad
experience and I've tried myself to quit or cut back on what has been
perscribed. I've learned the hard way it's either take the pills or suffer.
Sad to have to put up with side effects but that is what we have to deal
"pierre" <[email protected]> wrote in message
> After just over 1 week of going on half of my usual dosage of risperdal
> pill, i began feeling extremely irritable, paranoid, negative inferences
> (thinking that people are gossiping about me), waking up at 4am in the
> morning and hyper-sensitivity. I snapped at anyone at the slightest
> provocation, real or imagined. The people closest to me, my mom, brother,
> gf, got the nasty end of it. Last night i went back to my normal full
> of 1mg.
> I woke up at 7am this morning and felt better.
> Things have been tough these past few days of half-dosage, so i think that
> reducing the risperdal is not going to work out. I will just have to live
> with its side-effects, ie. the jello dick.